Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Euclid's algorithm in the cyclotomic field $ Q(\zeta \sb{16})$


Author: T. Ojala
Journal: Math. Comp. 31 (1977), 268-273
MSC: Primary 12A35; Secondary 10A25, 12A45
DOI: https://doi.org/10.1090/S0025-5718-1977-0422202-6
MathSciNet review: 0422202
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\zeta _{16}}$ denote a primitive 16th root of unity. It is proved that $ {\mathbf{Z}}[{\zeta _{16}}]$ is Euclidean for the norm map.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A35, 10A25, 12A45

Retrieve articles in all journals with MSC: 12A35, 10A25, 12A45


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1977-0422202-6
Article copyright: © Copyright 1977 American Mathematical Society